# SDR CA011211011

- Difficulty date: November 22, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8*
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Seal
- Part number: SEP038SEP039
- Condition: Missing
- Location: Firewall
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MOD PROGRAM IT WAS NOTED THAT THERE WAS A GAPPING CONDITION AT THE ENGINE FUEL AND HYDRAULIC LINES AT THE FIREWALL FAIRLEADS. THERE WERE VISIBLE GAPS BETWEEN SOME OF THE FAIRLEAD SECTIONS AND AROUND SOME OF THE FUEL AND HYDRAULIC LINES AND THE FAIRLEAD. THIS CONDITION WAS NOTED ON L/H AND R/H NACELLES. IT WAS NOT POSSIBLE TO COMPLETELY SEAL ALL POINTS AT THESE FAIRLEADS EVEN WITH REPLACING THE FAIRLEADS WITH NEW UNITS. A REPAIR DRAWING WAS REQUESTED AMD RD 8/4-54-054 WAS ISSUED TO ALLOW THE USE OF FIREWALL SEALANT IN THIS AREA TO SEAL THE OPEN VOIDS.SEALANT IN THIS AREA TO SEAL THE OPEN VOIDS. RD8/4-54-054 WAS CARRIED OUT ON THIS AIRCRAFT.
